MAUDE Adverse Event Report: ABBOTT MEDICAL, COSTA RICA LTDA TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL, COSTA RICA LTDA TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-DF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During left ventricle ablation for ventricular tachycardia, the ablation catheter had gotten caught on some chordae requiring some maneuvering to remove it.The ampere generator and remote both read as 'catheter not connected'.We were still able to read internal egms, pace, and receive contact force.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.After the procedure concluded the catheter was inspected and the tip was no longer attached on the end.Both the physician and the fellow were informed that the tip had detached.It was suspected that the tip did not detach while inside the patient, egm reading and contact force were still displayed during removal of the catheter.There was no mention of removal difficulty while removing the catheter via the introducer.No foreign body was noted on fluoro during the incident.There are no reported adverse consequences to the patient.
 
Additional Manufacturer Narrative
One tactiflex ablation catheter, sensor enabled was received for evaluation.The flex tip had been fractured and detached, after entanglement.The catheter was potentially damaged by the user during removal from the packaging due to interaction with the packaging design.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24475085
Report Number3008452825-2026-00091
Device Sequence Number10332254
Product Code OAE
UDI-Device Identifier05415067034571
UDI-Public(01)05415067034571(10)10929640(17)280531
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-TFSE-DF
Device Lot Number10929640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008452825-08/27/25-001-
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite